MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO SD WIRE LOOP
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 25-dec-2025, it was reported by an arthrex subsidiary employee via (b)(4) that 2 ar-4068-05sd suture lassos sutures became frayed and unusable when tightening.This occurred during use in a case with no patient effect.No delay in case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
SUTURELASSO SD WIRE LOOP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24037965
Report Number1220246-2026-00157
Device Sequence Number10472875
Product Code LXH
UDI-Device Identifier00888867031418
UDI-Public(01)00888867031418(11)240901(17)290831(10)4212151371
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO SD WIRE LOOP
Device Catalogue NumberAR-4068-05SD
Device Lot Number4212151371
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown